# SDR CALA0800339

- Difficulty date: April 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 35,767 hours, 18,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Battery Pack
- Component: Battery Pack, AD20131A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTING INOP, BETWEEN OVERWING HATCH AND STA 727C.  FOR SDR REPORTING.  FUSE IN POSITION 3 ON LEFT HAND POWER SUPPLY AT ROW 19 BAD.  REMOVED AND REPLACED FUSE IAW B737-500MM CHAPTER 33-51-51, OPS CHECK NORMAL.
